# SDR FDEA202009232301

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320619
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NUMBER 231HF AT STATION 595 TO STATION 675 FOUND DELAMINATED.  DELAMINATED FLOOR PANEL 231HF AT CABIN STATION 595 TO STATION 675 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 231HF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 231HF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
